Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The structure of completely regular semigroups

Author: Mario Petrich
Journal: Trans. Amer. Math. Soc. 189 (1974), 211-236
MSC: Primary 20M10
MathSciNet review: 0330331
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The principal result is a construction of completely regular semigroups in terms of semilattices of Rees matrix semigroups and their translational hulls. The main body of the paper is occupied by considerations of various special cases based on the behavior of either Green's relations or idempotents. The influence of these special cases on the construction in question is studied in considerable detail. The restrictions imposed on Green's relations consist of the requirement that some of them be congruences, whereas the restrictions on idempotents include various covering conditions or the requirement that they form a subsemigroup.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10

Additional Information

PII: S 0002-9947(1974)0330331-4
Keywords: Completely regular semigroups, orthodox semigroups, bands of groups, semilattices of groups, translational hull, completely simple semigroups, rectangular groups, classification of semigroups
Article copyright: © Copyright 1974 American Mathematical Society